# SDR VNAA2020042711101

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 123,739 hours, 11,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF50823901
- Part serial: BN114773
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EMERGENCY EXIT LIGHT DS99, OPS CHECK GOOD
